# SDR CKSA98326

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 570
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FWD CARGO COMPARTMENT STA 570 LBL 24 FLOOR SUPPORT IS CRACKED.  REMOVED DAMAGED MATERIAL IAW B747 SRM 51-30-00.  ID MATERIAL 2024T3 0.63 IAW B747 SRM 51-10-01.  INSTALLED SUPPORT IAW B747 SRM 51-21-01.  CORROSION TASK CARD NUMBER C53-125-01-1.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00655.
